# SDR USAA2009082492237

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 50,505 hours, 33,399 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22908
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - CRACK IN FUSELAGE FRAME AT BS 500B BETWEEN S20L TO S21L.  REPAIRED FUSELAGE FRAME AT BS 500B BETWEEN S20L TO S21L IAW B737 SRM 53-00-07.
